MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE CCU HIGH DEF 560P 2NDGEN; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SERVICE CCU HIGH DEF 560P 2NDGEN; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72201919S
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the camera control unit was not capturing images.It is unknown whether the event happened during surgery and if there was patient involvement and if there was a back-up device available or if there was a delay.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed and no deficiencies were observed.A functional test revealed the usb drive was not recognized.Images are displayed but can not be saved to the usb drive.The complaint was confirmed and the root cause was associated with component failure.A review of manufacturing records found the device has been in service for over 5 years, thus any malfunction presented at this point in time would not be related to the manufacture of the product.A complaint history review concluded this was an isolated event.

Brand Name
SERVICE CCU HIGH DEF 560P 2NDGEN
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10835455
Report Number1643264-2020-01815
Device Sequence Number19708375
Product Code GCJ
UDI-Device Identifier03596010645517
UDI-Public03596010645517
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201919S
Device Catalogue Number72201919S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1